Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

79 Publications


2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel J, Weber M, Krüger TH, Frey E. 2015. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 6, 6977.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös L, Knowles A. 2015. The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare. 16(3), 709–799.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. 2015. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 333(3), 1365–1416.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao Z, Pan G, Zhou W. 2015. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 43(1), 382–421.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao Z, Pan G, Zhou W. 2015. The logarithmic law of random determinant. Bernoulli. 21(3), 1600–1628.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös L, Yau H. 2015. Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. 17(8), 1927–2036.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao Z, Pan G, Zhou W. 2015. Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. 61(6), 3413–3426.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee J, Schnelli K. 2015. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 27(8), 1550018.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt J. 2015. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 56(10), 103301.
View | Files available | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös L, Bourgade P, Yau H. 2014. Universality of general β-ensembles. Duke Mathematical Journal. 163(6), 1127–1190.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications